Forgot to add. I also have on and off formication - bugs crawling sometimes as well.
Oh my goodness that is a lot of neurological symptoms. I would not put this down to ME. And be content with leaving it at that. It would be great to get the diagnosis but you've clearly had a strong vaccine induced neurological event, and it really needs to be investigated as such until you find your answers, hopefully. Now and the next few months are the most crucial. Leaving it as ME after this vaccine induced neurological event would leave you probably without much treatment. You're having symptoms far beyond PEM. So I hope that you keep investigating and asking to be investigated for answers, even if this hospital visit comes up with little.Forgot to add. I also have on and off formication - bugs crawling sometimes as well.
should weigh the potential benefit of the vaccine against the potential risk with their doctor.
Oh my goodness that is a lot of neurological symptoms. I would not put this down to ME. And be content with leaving it at that. It would be great to get the diagnosis but you've clearly had a strong vaccine induced neurological event, and it really needs to be investigated as such until you find your answers, hopefully. Now and the next few months are the most crucial. Leaving it as ME after this vaccine induced neurological event would leave you probably without much treatment. You're having symptoms far beyond PEM. So I hope that you keep investigating and asking to be investigated for answers, even if this hospital visit comes up with little.
Greetings to the hospital! We're in mid pm conversation but I wanted to reply here too.
Meanwhile they are running me through all tests from Schellong to sleep study.
I am not sure where to post this, but I have had my Pf 1 vaccination 13 days ago. I was a mild CFS case with pancreatic insufficiency and quite a high activity level.
I am going into hospital to exclude other things but as I do not expect much proper treatment to come out of it, I am looking for advice for the following issues.
In general, the vac super-heightened my nervous system in a way I have never experienced it before. I have experienced it in a similar but different manner 2 years ago when I got sick after a Virus in Vietnam.
This is so much that it disables me from eating, as eating causes my nervous system to tighten up and I have to take Xanax to be able to eat and to not get a pseudo panic attack (I say pseudo because I only fear intense inconvenience up to the point of the feeling like one is dying, but no fear. It usually starts with more sweaty hands (I sweat constantly anyways), then goes up into my head and might lead to nerve twitching, and heat. And I always sweat, 24/7.
When I eat, this happens autonomically in my body as well. I eat small proportions and liquid as much as I can, but I am still always on the verge in that state.
Apart from using Xanax, which makes it easier but does not take it away, I have not found any solution.
I also have an extremely heightened nervous system in my gut in general, and am always sweaty or shivering.
My level of functioning also decreased greatly to a never known level of fatigue. I used to walk for hours and now feel the heightened nervous system from doing a few steps. I wonder whether this is how people with light or sound sensitivity crash? I have never experienced this level of "physical" attacks before.
I am looking for any possible solutions or ideas. It is likely that this vaccine reaction will take a long time from what I can take from those who crashed so badly before, but I need to get out of this emergency state. I cannot pace much more as it would stop eating.
I really feel at a loss, the v created the feeling like my nervous system is constantly on fire and on the edge everywhere in the body, and I feel the brain inflammation, if this is what it is.
I am grateful about any advice on potential medication, or directions to go with my doctors.
I have just a little sound and light sensitivity, seems like the sensitivity is in my garstro system and reacts to any "exception"/movement.
I do not want to scare anyone with that experience, sorry if I have. Just really looking for any advice to get out of this hypersensitive mode. It is very exhausting and a mental and physical downward spiral it seems to me atm.
I've had the other studies done a while ago (manometry and endoscopies) and they were fine
Are you referring to the US by any chance?
Interesting what you say with the panic attacks also. I know vagus can do this.
Hello @judyinthesky . Sorry that you've having so much difficulty. Hey, perhaps some of it passed over the weekend, I sincerely hope so.
I'm on Xanax myself (age 74) and want to ask you if you're taking it regularly or as much as you feel you need at any particular time?
I'm surprised that you weren't put on something non-addictive like buspar to begin with...perhaps you were, I don't know.
You're right, the hospitals generally aren't of much help, unless you arrive in an ambulance. Still the sheer nos. of doctors that gather around your bed (if you're admitted) can drive anyone a little crazy.
Do you have a current list of your meds? Including vitamins, supplements, herbs, etc. This is very important and I find we're constantly having to change it. Chances are good that one or more of the doctors may take you off something, start something else...and so it goes.
I've gone from being able to get out of anxiety myself, to taking non-active buspar and finally having to move to xanax b/c of Shingles. I wish you well, and I'll try to find out how you're faring today. Yours, Lenora.
I count on Xanax to get to sleep. I know it's "addictive" but it works like nothing else does. Sleep is addictive, so IMO anything that works is OK by me.
PS: I think my state is way beyond herbs.
I take Clonazepam more than Xanax.. and just to be able to eat. I don't want to become addicted but have to somehow break the spiral. Haven't taken it before at all.
Does buspar do the same, like does it break the problem of overactive nerves?
No, I dont think it would. it only seems to have any effect in a very small percentage of people who have tried it and it takes weeks to become effective for that small group of people. Iv'e not found Buspar to be effective for anything.
It's a mystery why some doctors do still use Clonazapam, but not Ativan or Xanax, if they even use them at all. They are all Benzodiazapine medications. Klonopin(Clonazapam) lasts longer, but for me it's not as effective as Xanax is for getting some sleep.